# SDR QXEA0101705

- Difficulty date: October 29, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- Aircraft time: 35,436 hours, 43,414 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - AIRCRAFT FILLED WITH SMOKE WHILE SITTING AT THE GATE WITH NO PASSENGERS ABOARD.  PERFORMED BLEED AIR SYSTEM BLOW OUT IAW MAINTENANCE TASK CARD 8361002.  PLACED AUXILIARY POWER UNIT ON MEL 49-1, RSI 330723.
